# SDR YENA201901040008

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 65,325 hours, 23,370 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 997, BOS-ATL. LEFT AFT CABIN DOOR FLASHING RED AND DOOR SHOWS DISARMED ON ECAM. IN FLIGHT AND ON TAXI BOTH INTERMITTENT; CLEANED PROX SENSOR AND PERFORMED OPS CHECK. OPS CHECK GOOD REF 52-13-00.
